Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    401. G. B. Khosrovshahi (Joint with M. H. Ahmadi, N. Akhlaghinia, and Ch. Maysoori),
    On the inclusion matrix W23 (v),
    Linear Algebra Appl. (to appear) [abstract]   
     
    402. G. B. Khosrovshahi (Joint with M.H. Ahmadi, N. Akhlaghinia, and Ch. Maysoori),
    More on the Wilson Wtk(v) matrices,
    Electron. J. Combin. 21(2014), #P2.53  [abstract]   
     
    403. A. Hashemi (Joint with M. Schweinfurter and W. M. Seiler),
    Deterministically computing reduction numbers of polynomial ideals,
    LNCS 8660(2014), 188-203  [abstract]   
     
    404. A. Hashemi (Joint with Z. Touraji),
    An improvement of Rosenfeld-Grobner algorithm,
    LNCS 8592(2014), 466-471  [abstract]   
     
    405. A. Hashemi,
    Effective computation of radical of ideals and its application to invariant theory,
    LNCS 8592(2014), 382-389  [abstract]   
     
    406. H. Pourmahmood-aghababa,
    Pseudomeasures and pseudofunctions on inverse semigroups,
    Semigroup Forum (2014), DOI: 10.1007/s00233-014-9626-8  [abstract]   
     
    407. B. Hashemi (Joint with A. Frommer and Th. sablik),
    Computing enclosures for the inverse square root and the sign function of a matrix,
    Linear Algebra Appl. 456(2014), 199-213  [abstract]   
     
    408. E. Ghorbani, A. Mohammadian and B. Tayfeh-Rezaie,
    Maximum order of triangle-free graphs with a given rank,
    J. Graph Theory (2014), DOI: 10.1002/jgt.21822  [abstract]   
     
    409. F. Ashraf and B. Tayfeh-Rezaie,
    Nordhaus-Gaddum type inequalities for Laplacian and signless Laplacian eigenvalues,
    Electron. J. Combin. 21(2014), #P3.6  [abstract]   
     
    410. S. A. Seyed Fakhari,
    Stanley depth of weakly polymatroidal ideals,
    Archiv der Mathematik (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.